# SDR SWAA2022020185236

- Difficulty date: September 15, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR BOARD 242UF DISBONDED AT AFT O/B EDGE / PREPPED; CLEANED AND REPAIRED DELAM DAMAGE TO LOWER FACESHEET AT AFT O/B EDGE ON FLOORBOARD 242UF IAW B737 SRM 53-00-50-2R-9 PAR 4 (A-K1; L1;M1) REV 62
